# SDR SWAA2022041885145

- Difficulty date: March 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 38,976 hours, 23,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*****MAIN CABIN FWD WET AREA FLOOR SUPPORT INTERCOSTAL CRACK AT UPPER FLANGE AROUND FASTENER HOLE @BL-0 BETWEEN STA 380-STA 400. / [01] REMOVED FLOOR SUPPORT INTERCOSTAL BET.STA 380 TO 400.PER B 737-700 SRM 51-40-02-0G.;[02] VERIFIED STEP 1.;[03] LOCATED AND DRILL ANGLE PER B 737-700 SRM 51-10-02-0G-0;[04] VERIFIED STEP 3. OK TO INSTALL NEW ANGLE.;[05] INSTALLED NEW ANGLE;PER B 737-700 SRM 51-40-02-0G;[06] CORRECTING STEP #5 INSTALLED NEW ANGLE AT MAIN CABIN FLOOR SUPPORT BETWEEN STA 380 TO STA 400 BL-0 AS REF. B737-700 SRM 51-40-02-0G-0;[07] VERIFIED STEPS 5 AND 6.
